MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL INC. MCKESSON; MCKESSON OPA/28 HLD

CROSSTEX INTERNATIONAL INC. MCKESSON; MCKESSON OPA/28 HLD
Model Number 73-OPA28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Anaphylactoid / Anaphylaxis (2218)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Dealer reported that between 2023 and 2025 after a cystoscopy procedure a patients experienced 5 episode of allergy and anaphylaxis of which two of them resulted in a trip to the er.
 
Additional Manufacturer Narrative
Similar complaint has been recorded for 73-opa28 within the past year.Unable to review dhr and testing information without lot code information.Unknown information about the affected patients, whether they had or had previously had bladder cancer.The label states "mckesson opa/28 should not be used to reprocess any urological instrumentation to be utilized for cystoscopy or other urological procedures for patients with a history of bladder cancer.In rare instances, similar ortho-phthaladehyde (opa) based disinfectants have been associated with anaphylaxis-like reactions in bladder cancer patients undergoing repeated cystoscopies." no additional information was provided by the customer.Device not returned.

Brand Name
MCKESSON
Common Device Name
MCKESSON OPA/28 HLD
Manufacturer (Section D)
CROSSTEX INTERNATIONAL INC.
6789 w. henrietta rd.
rush NY 14543
Manufacturer (Section G)
CROSSTEX INTERNATIONAL INC
6789 w, henrieta rd.
rush NY 14543
Manufacturer Contact
stephanie wasielewski
6789 w, henrieta rd.
rush, NY 14543
8472574500
MDR Report Key25176804
Report Number1319130-2026-00003
Device Sequence Number10624003
Product Code MED
UDI-Device Identifier10612479185989
UDI-Public(01)10612479185989
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120306
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number73-OPA28
Device Catalogue Number73-OPA28
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown